Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 86, NWS Austin/San Antonio, TX

October 9, 20184 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 9, 2018, 7:28 AM CDT for 4 counties in Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2018, 7:28 AM CDT (12:28 UTC)
Expired
Oct 9, 2018, 8:30 AM CDT
In force
62 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Bandera County, TX, Medina County, TX, Real County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 75 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 0.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2018-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1894 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2018-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1894 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
4.0
Supercell composite
19.2

Open this sounding in Storm Lab

The text

As transmitted.

831 
WUUS54 KEWX 091228
SVREWX
TXC019-325-385-463-091330-
/O.NEW.KEWX.SV.W.0086.181009T1228Z-181009T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
728 AM CDT TUE OCT 9 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Medina County in south central Texas...
  Western Bandera County in south central Texas...
  Northeastern Uvalde County in south central Texas...
  Southeastern Real County in south central Texas...

* Until 830 AM CDT

* At 727 AM CDT, a severe thunderstorm was located over Rio Frio, or
  7 miles south of Leakey, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan
  Wells, Utopia, Concan and Lost Maples State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2944 9986 2973 9990 2989 9941 2975 9930
      2948 9934
TIME...MOT...LOC 1227Z 246DEG 18KT 2963 9972 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HUFFMAN
3 follow-up statements
055 
WWUS54 KEWX 091249
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
749 AM CDT TUE OCT 9 2018

TXC019-325-385-463-091330-
/O.CON.KEWX.SV.W.0086.000000T0000Z-181009T1330Z/
Medina TX-Bandera TX-Uvalde TX-Real TX-
749 AM CDT TUE OCT 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR NORTHWESTERN MEDINA...WESTERN BANDERA...NORTHEASTERN UVALDE AND
SOUTHEASTERN REAL COUNTIES...

At 749 AM CDT, a severe thunderstorm was located near Vanderpool,
moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Utopia, Concan
and Lost Maples State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2950 9974 2977 9979 2989 9941 2975 9930
      2951 9934
TIME...MOT...LOC 1249Z 246DEG 18KT 2967 9960 

HAIL...1.00IN
WIND...60MPH
 
$$

HUFFMAN
299 
WWUS54 KEWX 091307
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
807 AM CDT TUE OCT 9 2018

TXC325-385-463-091316-
/O.CAN.KEWX.SV.W.0086.000000T0000Z-181009T1330Z/
Medina TX-Uvalde TX-Real TX-
807 AM CDT TUE OCT 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEDINA...
NORTHEASTERN UVALDE AND SOUTHEASTERN REAL COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2975 9930 2963 9932 2963 9960 2983 9960
      2989 9941
TIME...MOT...LOC 1306Z 242DEG 23KT 2973 9947 

$$

TXC019-091330-
/O.CON.KEWX.SV.W.0086.000000T0000Z-181009T1330Z/
Bandera TX-
807 AM CDT TUE OCT 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR WESTERN BANDERA COUNTY...

At 806 AM CDT, a severe thunderstorm was located near Vanderpool,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Vanderpool and Lost Maples State Natural Area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2975 9930 2963 9932 2963 9960 2983 9960
      2989 9941
TIME...MOT...LOC 1306Z 242DEG 23KT 2973 9947 

HAIL...<.75IN
WIND...60MPH
 
$$

HUFFMAN
439 
WWUS54 KEWX 091326
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
826 AM CDT TUE OCT 9 2018

TXC019-091336-
/O.EXP.KEWX.SV.W.0086.000000T0000Z-181009T1330Z/
Bandera TX-
826 AM CDT TUE OCT 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BANDERA COUNTY WILL
EXPIRE AT 830 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2975 9930 2963 9932 2963 9960 2983 9960
      2989 9941
TIME...MOT...LOC 1326Z 246DEG 18KT 2977 9937 

$$

HUFFMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 6:21 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Oct 9, 6:21 AM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
621 AM CDT Tue Oct 9 2018

.AVIATION...
Showers and thunderstorms will move through the DRT area for the next
hour or two. Then ceilings will be IFR/MVFR at all terminals through
the morning. There will be a chance for showers and thunderstorms
through the day at all area airports. Convection will lower
visibility to MVFR. Austin and San Antonio will likely remain MVFR
through the afternoon before improving to VFR. DRT should see
improvement by late afternoon.

&&

.PREV DISCUSSION... /ISSUED 434 AM CDT Tue Oct 9 2018/

SHORT TERM (Today through Wednesday)...
Showers and thunderstorms are ongoing ahead of an upper level trough
over the Four Corners region into northern Chihuahua state in Mexico.
They are due to upward forcing, the right entrance region of upper
level jet, and a moist and unstable airmass. A band of showers and
thunderstorms will gradually form with discreet cells out ahead of
it. Well above normal PWs along with slow or training movement will
continue the threat of heavy rains and flooding, especially in areas
that have received heavy rains recently. Due to this slow movement,
have continued the Flash Flood Watch for the Edwards Plateau and
western Hill Country through 20z to match up with Llano and Gillespie
counties. Further east, while locally heavy rains will occur, the
threat for widespread flash flooding is lower, though some flooding
is possible especially in urban areas where runoff is more rapid.
Additional rainfall amounts of 1 to 3 inches with isolated amounts up
to 5 inches are expected. In addition, favorable low level shear
will make severe storms possible with damaging winds the main threat,
though cannot rule out a tornado. Showers and thunderstorms will
gradually end from west to east as the trough axis moves across our
area today into tonight. Fair weather is expected on Wednesday as
drier air filters in, in the wake of a weak frontal passage.

LONG TERM (Wednesday Night through Monday)...
The fair weather continues for most areas through Thursday night,
although showers and thunderstorms on the Serranias del Burro may
move to Rio Grande Valley before dissipation. On Friday through the
weekend into next week, an upper level trough drops down the west
coast and closes off off the west coast. This causes eastern Pacific
Hurricane Sergio to move northeast, make landfalls as a tropical
storms over central Baja California by Friday and Sonora state of
Mexico by Saturday, then its remnants and moisture move across Texas
this weekend. Southeasterly flow returns increasing lower level
moisture. A stronger cold front moves across our area on Sunday. All
of these features combined with the increased moisture bring chances
of showers and thunderstorms back for Friday through Monday. In the
wake of the frontal passage, the first chill of the fall season is
expected with lows in the 40s in the Hill Country and 50s elsewhere
with highs in the 60s on Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              83  66  82  59  79 /  80  60   0   0   0
Austin Bergstrom Intl Airport  84  66  82  59  79 /  80  60   0   0   0
New Braunfels Muni Airport     84  66  84  60  79 /  80  50   0   0  -
Burnet Muni Airport            81  61  80  56  76 /  80  50   0   0   0
Del Rio Intl Airport           84  63  87  65  82 /  70  -    0  10  20
Georgetown Muni Airport        82  63  80  56  77 /  80  60   0   0   0
Hondo Muni Airport             84  64  87  62  81 /  80  30   0  -   10
San Marcos Muni Airport        84  67  83  60  79 /  80  60   0   0  -
La Grange - Fayette Regional   86  69  84  61  81 /  70  70  -    0   0
San Antonio Intl Airport       84  67  85  62  80 /  80  50   0  -   -
Stinson Muni Airport           84  68  86  64  81 /  80  50   0  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for Maverick-Val
Verde-Zavala.

Flash Flood Watch until 3 PM CDT this afternoon for Bandera-Edwards-
Gillespie-Kerr-Kinney-Llano-Real-Uvalde.

&&

Mesoscale/Aviation...05
Synoptic/Grids...04
Hazardous weather outlook, Oct 9, 5:05 AM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
505 AM CDT Tue Oct 9 2018

TXZ171>173-183>194-202>209-217>225-228-101015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
505 AM CDT Tue Oct 9 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms are expected today into tonight.
Rainfall amounts of 1 to 3 inches are expected with isolated
amounts up to 5 inches possible. There is also a possibility of
severe thunderstorms. Large hail and damaging winds are the main
threats, however isolated tornadoes cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however, all reports are
welcome especially severe and flash flooding.

In the hours before

Special weather statement, Oct 9, 4:34 AM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
434 AM CDT TUE OCT 9 2018

TXZ183-091015-
Val Verde TX-
434 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 515 AM CDT...

At 434 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Pandale to 7 miles south of
Langtry. Movement was north at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Langtry, Shumla, Pandale and Amistad Recreation Area - Pecos River
Boat Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3029 10155 3029 10137 2977 10126 2969 10137
      2975 10142 2977 10140 2975 10144 2978 10145
      2979 10147 2976 10151 2976 10154 2981 10154
      2980 10157 2978 10158 3006 10164
TIME...MOT...LOC 0934Z 202DEG 25KT 3006 10160 2970 10152

BF
Special weather statement, Oct 9, 5:16 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
516 AM CDT TUE OCT 9 2018

TXZ183-091100-
Val Verde TX-
516 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 600 AM CDT...

At 516 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Juno to 8 miles southwest of
Seminole Canyon State Park. Movement was northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Comstock, Juno, Shumla, Seminole Canyon State Park, Bakers Crossing,
Devils River SNA - Del Norte, and Amistad Recreation Area - Pecos
River Boat Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 3029 10112 3029 10070 3026 10070 2976 10098
      2964 10130 2966 10132 2966 10135 2965 10136
      2970 10137 2975 10142
TIME...MOT...LOC 1016Z 241DEG 30KT 3027 10109 2965 10144

BF
Local storm report, Oct 9, 5:25 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 AM CDT TUE OCT 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 AM     TSTM WND GST     1 N LAUGHLIN AFB        29.37N 100.78W
10/09/2018  M72 MPH          VAL VERDE          TX   ASOS

            ASOS AT LAUGHLIN AFB REPORTED 72 MPH WIND
            GUST AND 3/4 INCH HAIL.

&&
Special weather statement, Oct 9, 5:47 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
547 AM CDT TUE OCT 9 2018

TXZ202-203-091130-
Uvalde TX-Kinney TX-
547 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY AND WEST
CENTRAL UVALDE COUNTIES UNTIL 630 AM CDT...

At 547 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Brackettville, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Cline, Laguna, and Turkey Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2919 10038 2941 10036 2942 10011 2943 9998
      2920 9997
TIME...MOT...LOC 1047Z 252DEG 26KT 2930 10029

BF
Special weather statement, Oct 9, 6:01 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
601 AM CDT TUE OCT 9 2018

TXZ185-202-203-091145-
Uvalde TX-Kinney TX-Real TX-
601 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KINNEY...
NORTHWESTERN UVALDE AND SOUTH CENTRAL REAL COUNTIES UNTIL 645 AM
CDT...

At 601 AM CDT, Doppler radar was tracking a strong thunderstorm near
Montell, or 22 miles northeast of Brackettville, moving east at 30
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Reagan Wells and Montell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2959 10022 2963 10006 2962 10002 2964 10001
      2968 9981 2943 9977 2942 10019
TIME...MOT...LOC 1101Z 262DEG 26KT 2952 10012

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:52 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Oct 8, 9:14 PM CDTSpecial Weather StatementEWXFrio46 min
Oct 8, 9:25 PM CDTSpecial Weather StatementEWXTerrell50 min
Oct 9, 12:34 AM CDTRiver Flood WarningEWXVal Verde8 hr
Oct 9, 1:11 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde109 min
Oct 9, 2:02 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Oct 9, 2:11 AM CDTFlash Flood WarningEWXEdwards3 hr
Oct 9, 3:10 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde65 min
Oct 9, 3:16 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr34 min
Oct 9, 3:41 AM CDTTornado WarningEWXKinney, Val Verde34 min
Oct 9, 4:12 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde63 min
Oct 9, 4:24 AM CDTTornado WarningEWXKinney36 min
Oct 9, 4:34 AM CDTSpecial Weather StatementEWXVal Verde41 min
Oct 9, 4:50 AM CDTSevere Thunderstorm WarningEWXKinney55 min
Oct 9, 5:02 AM CDTAreal Flood AdvisoryEWXKinney118 min
Oct 9, 5:13 AM CDTSevere Thunderstorm WarningEWXKinney47 min
Oct 9, 5:16 AM CDTSpecial Weather StatementEWXVal Verde44 min
Oct 9, 5:47 AM CDTSpecial Weather StatementEWXKinney43 min
Oct 9, 5:50 AM CDTRiver Flood WarningEWXVal Verde9 hr
Oct 9, 5:53 AM CDTAreal Flood AdvisoryEWXEdwards, Real2 hr
Oct 9, 6:01 AM CDTSpecial Weather StatementEWXUvalde44 min
Oct 9, 6:28 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde62 min
Oct 9, 8:00 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
Oct 9, 8:16 AM CDTRiver Flood WarningEWXDimmit19 days
Oct 9, 8:16 AM CDTRiver Flood WarningEWXFrio4 days
Oct 9, 8:23 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Oct 9, 8:37 AM CDTSpecial Weather StatementEWXKerr38 min
Oct 9, 9:17 AM CDTRiver Flood WarningEWXKinney, Uvalde6 hr
Oct 9, 9:44 AM CDTTornado WarningEWXUvalde31 min
Oct 9, 9:58 AM CDTTornado WarningEWXKerr20 min
Oct 9, 10:17 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde6 hr
Oct 9, 10:42 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr3 hr
Oct 9, 11:45 AM CDTAreal Flood AdvisoryEWXBurnet, Llano2 hr
Oct 9, 11:56 AM CDTAreal Flood AdvisoryEWXMedina2 hr
Oct 9, 12:16 PM CDTRiver Flood WarningEWXUvalde27 hr
Oct 9, 12:16 PM CDTRiver Flood WarningEWXUvalde34 hr
Oct 9, 1:52 PM CDTAreal Flood AdvisoryEWXBexar113 min
Oct 9, 1:54 PM CDTSpecial Weather StatementEWXLee51 min
Oct 9, 3:47 PM CDTSpecial Weather StatementEWXFayette, Lee43 min
Oct 9, 4:06 PM CDTRiver Flood WarningEWXUvalde18 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.